# SDR ASOA05659

- Difficulty date: August 8, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE 2 AFT EMERGENCY CEILING LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE 2 AFT EMERGENCY CEILING LIGHTS.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
